Research

Series expansion for the sound field of a ring source


Reference:

Carley, M. J., 2010. Series expansion for the sound field of a ring source. Journal of the Acoustical Society of America, 128 (6), pp. 3375-3380.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1121/1.3500678

Abstract

An exact series expansion for the field radiated by a monopole ring source with angular variation in source strength is derived from a previously developed expression for the field from a finite disk. The derived series can be used throughout the field, via the use of a reciprocity relation, and can be readily integrated to find the field radiated by arbitrary circular sources of finite extent, and differentiated to find the field due to higher order sources such as dipoles and quadrupoles.

Details

Item Type Articles
CreatorsCarley, M. J.
DOI10.1121/1.3500678
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
Research CentresAerospace Engineering Research Centre
RefereedYes
StatusPublished
ID Code22862

Export

Actions (login required)

View Item